# SDR RAAA96E4019

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Debonded
- Location: Ws 79
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 3 CHECK, FOUND FUEL SEEP FROM RIGHT WING PREVIOUS REPAIR WS 79 AT NR 1 PLANK.  REPAIRED PER SRM 57-2-1, PG 23.
